# SDR SWIA200210839

- Difficulty date: May 11, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 21,807 hours, 19,330 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Failed
- Location: T/E Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE ILLUMINATED.  REPLACED RIGHT BPSU.  OPS CHECKS GOOD.
